# SDR 20000523SH017

- Difficulty date: December 16, 1999
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N811DA
- Make and model: Piper PA-42
- Aircraft serial: 428001029
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Part number: 2063691
- Condition: Damaged
- Location: Bs 57.0
- Part time: 5,755 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE SMELL IN THE COCKPIT AND THEN NUMEROUS CIRCUIT BREAKERS STARTED TRIPPING.  AFTER AIRCRAFT SHUT DOWN AFTER LANDING, THE BATTERY POWER COULD NOT BE SHUT OFF.  THE BATTERY WAS DISCONNECTED AND AN INVESTIGATION REVEALED THE ELECTRICAL CONNECTOR FOR THE PRESSURE BULKHEAD FEED THROUGH LABELED 'E433' WAS FOUND OVERHEATED AND DAMAGED.  FWD PLUG COULD NOT BE REMOVED NORMALLY.  HAD TO BE DAMAGED TO BE DISCONNECTED.  AFTER PLUG DISCONNECTED, IT WAS FOUND BURNT THROUGH TO AFT SIDE CONNECTOR.  LANDINGS:  5,823.  (X)
